# SDR AALA20041040

- Difficulty date: October 10, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - TAIL STAIRS EMERGENCY PATH LIGHT WHITE EXIT MARKERS INOPERATIVE.  REPLACED DAMAGED WIRE TO TAIL STAIRS EMERGENCY PATH EXIT MARKERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
